MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 10012144
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
The customer reported that the set separated between the lower fitment and the safety clamp causing the immune globulin infusion to leak.The rn reported that the tubing was not stretched prior use.There was no report of patient harm.
 
Additional Manufacturer Narrative
The customer¿s report of set separation and leakage was confirmed.During visual inspection it was observed immediately that the silicone segment was completely separated from the lower fitment.The expected retainer ring for the lower fitment and silicone segment connection was not received.Further visual inspection of the separated silicone segment end noted o-ring indentations.On the silicone segment.Dimensional testing was performed on the pumping segment components (upper fitment, o-ring.Silicone and lower fitment).The sample measurements were within specification with no issues noted.The root cause of the failure was not identified.
 
Event or Problem Description

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7958098
Report Number9616066-2018-01920
Device Sequence Number13835635
Product Code FPA
UDI-Device Identifier07613203021159
UDI-Public7613203021159
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10012144
Device Catalogue Number10012144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(3) NON-BD ORANGE SWAB CAPS CONNECTED TO SS PORTS.; 8100,8015, TD UNK